Thunderstorm Wind, Bonneville
- When
- July 22, 3:20 PM MST to 3:35 PM MST
- Where
- Bonneville County, 12 mi WNW of Idaho Falls
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.550, -112.250
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jul 22, 3:00 AM MST, 12 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO IDAHO 400 AM MDT THU JUL 22 2004 .DISCUSSION... LATEST SAT IR LOOP SHOWING MID LEVEL CLOUDS ACROSS SOUTHERN FCST/A THIS MORNING AND IN FACT RADAR SHOWS ISOL SHOWERS ALONG THE UTAH BORDER. THIS ACTIVITY ASSOCIATED WITH A 5H S/WV SLIDING ALONG THE BORDER. PER LATEST MESOETA THIS FEATURE SHOULD TRACK SE AND SHOULD NOT BE A PROBLEM FOR FCST/A REMAINDER OF THE MORNING HOURS. LATEST WX MAP SHOWS SPLIT FLOW ALONG THE COAST WITH NORTHERN BRANCH OF WESTERLYS GRAZING FCST/A. A BAGGY TROF BECOMES STATIONED ACROSS ID AS UPPER RIDGE BUILDS ALONG COAST NEXT SEVERAL DAYS. THUS EXPECT CONVECTION TO BE CONFINED IN TWO AREAS: THE FIRST ACROSS THE UPPER SNAKE HIGHLANDS (ZN19) WHERE CYCLONIC NW FLOW WILL ENHANCE UPSLOPE FOR ISOL CONVECTION. THE OTHER AREA WILL BE ALONG THE SOUTHERN BORDER WHERE LINGERING MOISTURE WILL INTERACT WITH SEVERAL S/WVS SLIDING ALONG BORDER. RIDGE ALONG WEST COAST WILL SLIDE INLAND AND BE STATIONED ACROSS ID ON SUNDAY. STILL EXPECT ISOL CONVECTION ACROSS MTNS GIVEN FCST CAPE/MOISTURE. BY EARLY NEXT WEEK THE GFS IS FCSTING AN UPPER LOW TO TRACK INLAND ALONG THE NW COAST. THIS FEATURE WILL SLIDE BY TO OUR NORTH ON WEDNESDAY. SYSTEM IS FCST TO BE TOO FAR NORTH FOR TO PRODUCE SIGNIFICANT PRECIP ACROSS AREA (ISOL POPS FOR CENTRAL MTNS). MAY SEE AN INCREASE IN SFC WINDS HOWEVER. WINTHER && .PIH WATCHES/WARNING/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 500 AM MDT THU JUL 22 2004 IDZ017>023-031-032-231200- EASTERN MAGIC VALLEY-BIG AND LITTLE WOOD RIVER REGION- SAWTOOTH MOUNTAINS-LOST RIVER/PAHSIMEROI-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- 500 AM MDT THU JUL 22 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER INFORMATION STATEMENT... WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS. THIS WOULD INCLUDE ALL HAIL...WIND...AND HEAVY RAIN REPORTS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES.
The Pocatello radar (KSFX), 61 km away, was scanning. The volume nearest the first event began at 22:21 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2004Every state in 2004This day in weather historyWarnings in Idaho, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5414504.